Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Continuous vomiting, vaginal bleeding, BP low, dizziness, nausea. Suffered seizure. Correct diagnosis?

My daughter has been sick for month. She had gotten her period a week early, then on vacation in florida kept vomiting for days straight and was still spotting. She went to the hosptial to get fluids and meds. She was ok for a day or two, then it started again and back to the hosptial she went. SHe s not pregnant, they did a test there and she did a test at home. She was still having vaginal bleeding . SHe saw her neurologist on 2/25 who told her that her BP was low and my daughter told her she s been bleeding and dizzy and nauseous almost the whole month of February. The doc just renewed her medication MRI was ordered or bloodwork. My daughter suffered a seizure (she s on Keppra for them) on 2/26. Her BP is extremely low, she feels out of it still, and still dizzy. I m convinced her hormones are so out of whack when she has her period that sometimes that brings on the seizures. What type of doctor can help her and what should they be doing to help? Does this sound even remotely like any disease or illness that at least has a name...and a cure?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1. first thing is to go and see a gynecologist for any DUB (dysfunctional uterine bleeding), vomiting could be due to food poisoning (on vacations) unless proved otherwise.
2. look out for low hemoglobin,any acute stress reaction, and because she suffered from seizure and not epilepsy,go for an EEG to rule out ant neurological disorder.
3. your healthcare provider will definitely come up with some diagnosis regarding the same.
Answered: Sun, 2 Jun 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor